International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 719-723
On two new characterizations of Steiltjes transforms for distributions
Department of Mathematics, Tata College Chaibasa, Singhbhum, Bihar 833202, India
Received 27 September 1981
Copyright © 1985 Sunil Kumar Sinha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Two new characterizations of the Stieltjes transform for distribution are
developed, using two transformations on the space of distributions viz., dilation and exponential shifts . The standard theorem on analyticity, uniqueness and invertibility of the Stieltjes transform are proved, using the new characterization as the definition of the Stieltjes transform.